# SDR ASAA2022021537442

- Difficulty date: February 15, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 20,046 hours, 6,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK DOESN'T HOLD CHARGE. GROUNDED - YES. REPLACED BATTERY PACK S/N 420463 IAW B737-900 AMM 33-51-06.
